Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-1pp.56-64

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
Ye.V. Glushkov, N.V. Glushkova, W. Seemann and O.V. Kvasha, "The excitation of waves by piezoelectric patch actuators arranged symmetrically on both surfaces of an elastic layer," J. Appl. Math. Mech. 75 (1), 56-64 (2011)
Year 2011 Volume 75 Issue 1 Pages 56-64
Title The excitation of waves by piezoelectric patch actuators arranged symmetrically on both surfaces of an elastic layer
Author(s) Ye.V. Glushkov (Krasnodar, Russia, evg@math.kubsu.ru)
N.V. Glushkova (Krasnodar, Russia)
W. Seemann (Karlsruhe, Germany)
O.V. Kvasha (Krasnodar, Russia)
Abstract An electromechanical system consisting of an elastic waveguide and flexible symmetrically arranged piezoelectric patch actuators attached to both of its surfaces is considered. In the mathematical model employed, which takes into account both the dynamic contact interaction of the patch with the waveguide and the presence of higher modes of oscillation of the layer, the effect of the geometrical and physical parameters of the system on the amount of energy delivered by the piezoelectric actuators in the substrate and its distribution between the excited Lamb waves is investigated. The analysis is carried out using the solution of a system of integro-differential equations, to which the boundary-value problem considered is reduced. In particular, it is shown that the maximum radiation of energy, transferred by antisymmetric and symmetric normal modes, is reached when the width of the patch is equal to a half-integer number of wavelengths of one of the normal modes of the patch-layer-patch triple-layer structure.
Received 4 December 2009
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100